Alert archive / Indiana / Flash Flood Warnings in 2008

Flash Flood Warning 24, NWS Indianapolis, IN

June 4, 2008Delaware County, Henry County, Randolph County, Indiana

NWS Indianapolis, IN issued this flash flood warning at Jun 4, 2008, 1:42 AM EDT for Delaware County, Henry County, Randolph County, Indiana. It was in force for 93 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 4, 2008, 1:42 AM EDT (05:42 UTC)
Expired
Jun 4, 2008, 3:15 AM EDT
In force
93 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Flood severity
None

Counties Delaware County, IN, Henry County, IN, Randolph County, IN

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 5.7 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2008-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1752 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2008-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 431 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1752 J/kg
Mixed-layer CIN
-27 J/kg
Mixed-layer LCL
498 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
431 m²/s²
0-3 km storm-relative helicity
584 m²/s²
Significant tornado parameter
0.0
Supercell composite
30.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KIND 040542
FFWIND
INC035-065-135-040715-
/O.NEW.KIND.FF.W.0024.080604T0542Z-080604T0715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
142 AM EDT WED JUN 4 2008

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHERN DELAWARE COUNTY IN EAST CENTRAL INDIANA...
  NORTHERN HENRY COUNTY IN EAST CENTRAL INDIANA...
  RANDOLPH COUNTY IN EAST CENTRAL INDIANA...

* UNTIL 315 AM EDT

* AT 136 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SALEM...
  UNION CITY...SPRINGPORT...SELMA...SARATOGA...RIDGEVILLE...PARKER
  CITY...MODOC...MIDDLETOWN...LYNN...FARMLAND AND BLOUNTSVILLE.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

LAT...LON 4002 8482 4002 8558 4008 8558 4022 8538
      4031 8521 4032 8480
TIME...MOT...LOC 0542Z 180DEG 0KT 4004 8519

$$

JOHNSON
1 follow-up statement
000 
WGUS73 KIND 040706
FFSIND

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
306 AM EDT WED JUN 4 2008

INC035-065-135-040716-
/O.EXP.KIND.FF.W.0024.000000T0000Z-080604T0715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DELAWARE-HENRY-RANDOLPH-
306 AM EDT WED JUN 4 2008

...THE FLASH FLOOD WARNING WILL EXPIRE AT 315 AM EDT/215 AM CDT/ FOR
NORTHERN HENRY...RANDOLPH AND SOUTHERN DELAWARE COUNTIES...

LAT...LON 4002 8482 4002 8558 4008 8558 4022 8538
      4031 8521 4032 8480
TIME...MOT...LOC 0706Z 180DEG 0KT 4004 8519

$$

LAJ

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this flash flood warning went out at Jun 4, 1:10 AM EDT, 32 minutes earlier.

Area forecast discussion, Jun 4, 1:10 AM EDT, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
110 AM EDT WED JUN 4 2008

.AVIATION...

DISCUSSION FOR 06Z TAFS.

SHOWERS AND STORMS TO IMPACT MOSTLY THE TERMINALS AT LAF AND
IND...AND STAY NORTH OF BMG AND HUF. CONDITIONS SHOULD BECOME MVFR
LATER TONIGHT IN PATCHY FOG AND BORDERLINE CIGS. BUT THEN VFR AFTER
14Z AND REMAINING THAT WAY. ADDITIONAL THUNDERSTORMS ARE POSSIBLE
AFTER 21Z AND WILL MENTION VCTS FOR NOW.

&&

&&

.IND WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

AVIATION...JOHNSON
Hazardous weather outlook, Jun 3, 5:08 PM EDT, 8 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
508 PM EDT TUE JUN 3 2008

INZ021-030-031-036>042-045>049-052>057-061>065-068>072-042115-
CARROLL-CLINTON-HOWARD-MONTGOMERY-BOONE-TIPTON-HAMILTON-MADISON-
DELAWARE-RANDOLPH-PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-CLAY-OWEN-
MORGAN-JOHNSON-SHELBY-RUSH-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
508 PM EDT TUE JUN 3 2008

...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

ANOTHER ROUND OF THUNDERSTORMS ARE LIKELY LATE TONIGHT INTO
WEDNESDAY MORNING. SOME OF THESE STORMS MAY BE STRONG WITH VERY
HEAVY RAIN AND FLASH FLOODING MAY OCCUR.

REMEMBER THAT DEADLY LIGHTNING IS ALWAYS A THREAT WITH ANY
THUNDERSTORM.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THUNDERSTORMS WILL BE POSSIBLE AGAIN ON WEDNESDAY AFTERNOON. SOME
STORMS COULD PRODUCE STRONG WIND AND SMALL HAIL.

ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE FRIDAY NIGHT AND INTO
SATURDAY BUT IT IS TOO EARLY TO TELL IF SEVERE WEATHER WILL OCCUR
THEN. REMEMBER THAT DEADLY CLOUD TO GROUND LIGHTNING IS ALWAYS A
THREAT IN ANY THUNDERSTORM.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER TONIGHT.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ028-029-035-043-044-051-060-067-042115-
WARREN-TIPPECANOE-FOUNTAIN-VERMILLION-PARKE-VIGO-SULLIVAN-KNOX-
508 PM EDT TUE JUN 3 2008

...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

ANOTHER ROUND OF THUNDERSTORMS ARE LIKELY LATE TONIGHT INTO
WEDNESDAY MORNING. SOME OF THESE STORMS MAY BE STRONG WITH VERY
HEAVY RAIN POSSIBLE AND FLASH FLOODING MAY OCCUR.

REMEMBER THAT DEADLY LIGHTNING IS ALWAYS A THREAT WITH ANY
THUNDERSTORM.

LOWLAND FLOODING ON THE WABASH RIVER WILL CONTINUE TODAY. SEE THE
LATEST HYDROLOGIC STATEMENTS FOR DETAILED INFORMATION.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THUNDERSTORMS WILL BE POSSIBLE AGAIN ON WEDNESDAY AFTERNOON. SOME
STORMS COULD PRODUCE STRONG WIND AND SMALL HAIL.

ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE FRIDAY NIGHT AND INTO
SATURDAY BUT IT IS TOO EARLY TO TELL IF SEVERE WEATHER WILL OCCUR
THEN. REMEMBER THAT DEADLY CLOUD TO GROUND LIGHTNING IS ALWAYS A
THREAT IN ANY THUNDERSTORM.

LOWLAND FLOODING WILL CONTINUE ALONG THE WABASH RIVER THROUGH MID
WEEK. PLEASE REFER TO THE LATEST HYDROLOGIC STATEMENTS FOR
DETAILED INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE LATER TONIGHT.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

HAINES

In the hours before

Local storm report, Jun 3, 10:07 PM EDT, 3 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1007 PM EDT TUE JUN 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0959 PM     TSTM WND DMG     1 NW EDINBURGH          39.36N 85.98W
06/03/2008                   JOHNSON            IN   PUBLIC

            DAMAGE TO GAS STATION AT SR252 AND I65

&&

HEROLD
Local storm report, Jun 3, 10:14 PM EDT, 3 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1014 PM EDT TUE JUN 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1013 PM     TSTM WND DMG     6 S RUSHVILLE           39.53N 85.45W
06/03/2008                   RUSH               IN   AMATEUR RADIO

            NEAR STATE ROAD 244 A HOUSE WAS DESTROYED

&&

JOHNSON
Local storm report, Jun 3, 10:23 PM EDT, 3 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1023 PM EDT TUE JUN 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1022 PM     TORNADO          10 SW RUSHVILLE         39.51N 85.58W
06/03/2008                   RUSH               IN   LAW ENFORCEMENT

            SEVERAL HOMES HEAVILY DAMAGED OR DESTROYED AROUND THE
            TOWN OF MOSCOW. POLICE REPORT UNKNOWN NUMBER OF INJURIES
            AND NUMEROUS PEOPLE MISSING.

&&

JOHNSON
Local storm report, Jun 3, 10:24 PM EDT, 3 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1024 PM EDT TUE JUN 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1022 PM     TSTM WND DMG     5 S RUSHVILLE           39.54N 85.45W
06/03/2008                   RUSH               IN   LAW ENFORCEMENT

            COVERED BRIDGE OUT ON STATE ROAD 244

&&

JOHNSON
Local storm report, Jun 3, 10:33 PM EDT, 3 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1033 PM EDT TUE JUN 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1002 PM     TSTM WND DMG     5 NE GREENSBURG         39.39N 85.41W
06/03/2008                   DECATUR            IN   AMATEUR RADIO

            ROOF OFF OF HOUSE NEAR INTERSECTION 640N AND 700E

&&

JOHNSON
Special weather statement, Jun 3, 11:36 PM EDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1136 PM EDT TUE JUN 3 2008

INZ041-040400-
DELAWARE-
1136 PM EDT TUE JUN 3 2008

...STRONG THUNDERSTORM OVER DELAWARE COUNTY...

A STRONG THUNDERSTORM WAS OVER SOUTHERN PORTIONS OF DELAWARE COUNTY
AT 1135 PM EDT. THIS STORM IS MOVING EAST AT 30 MPH...AND WILL
IMPACT MUNCIE...SELMA...MOUNT PLEASANT AND PRAIRIE CREEK RESERVOIR
THROUGH MIDNIGHT EDT. THIS STORM IS CAPABLE OF PRODUCING HALF INCH
DIAMETER HAIL...AND WIND GUSTS TO 40 MPH.

SEEK SHELTER IMMEDIATELY UNTIL THESE STORMS HAVE PASSED. A TORNADO
WATCH REMAINS IN EFFECT UNTIL 300 AM EDT.

NIELD

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 8:45 PM EDTSevere Thunderstorm WarningINDHenry45 min
Jun 3, 8:48 PM EDTSevere Thunderstorm WarningINDDecatur, Rush, Shelby42 min
Jun 3, 8:57 PM EDTSevere Thunderstorm WarningINDBartholomew, Brown, Johnson, Morgan48 min
Jun 3, 9:04 PM EDTTornado WarningINDDecatur, Rush, Shelby56 min
Jun 3, 9:08 PM EDTTornado WarningINDBartholomew, Brown, Johnson52 min
Jun 3, 9:31 PM EDTSevere Thunderstorm WarningINDShelby44 min
Jun 3, 9:42 PM EDTTornado WarningINDBartholomew, Shelby31 min
Jun 3, 9:56 PM EDTTornado WarningINDDecatur15 min
Jun 3, 9:58 PM EDTFlash Flood WarningINDRush2 hr
Jun 3, 11:07 PM EDTFlash Flood WarningINDWarren83 min
Jun 3, 11:11 PM EDTSevere Thunderstorm WarningINDHenry49 min
Jun 4, 12:27 AM EDTFlash Flood WarningINDFountain, Vermillion, Warren2 hr
Jun 4, 12:30 AM EDTSevere Thunderstorm WarningINDFountain, Parke, Vermillion, Warren45 min
Jun 4, 12:38 AM EDTTornado WarningINDFountain, Vermillion, Warren29 min
Jun 4, 12:56 AM EDTSevere Thunderstorm WarningINDDelaware, Henry, Madison49 min
Jun 4, 12:59 AM EDTSevere Thunderstorm WarningINDMontgomery, Tippecanoe46 min
Jun 4, 1:24 AM EDTFlash Flood WarningINDFountain, Montgomery, Parke, Vermillion96 min
Jun 4, 1:29 AM EDTSevere Thunderstorm WarningINDHenry46 min
Jun 4, 1:34 AM EDTSevere Thunderstorm WarningINDHendricks, Putnam41 min
Jun 4, 1:40 AM EDTSevere Thunderstorm WarningINDRandolph35 min
Jun 4, 2:18 AM EDTFlash Flood WarningINDBoone, Hendricks, Montgomery, Putnam87 min
Jun 4, 2:43 AM EDTAreal Flood WarningINDFountain, Vermillion, Warren3 hr
Jun 4, 2:52 AM EDTAreal Flood WarningINDFountain, Montgomery, Parke, Vermillion3 hr
Jun 4, 3:03 AM EDTFlash Flood WarningINDHendricks, Marion87 min
Jun 4, 3:07 AM EDTAreal Flood WarningINDDelaware, Henry, Randolph3 hr
Jun 4, 3:18 AM EDTAreal Flood WarningINDClay, Putnam, Vigo3 hr
Jun 4, 3:39 AM EDTAreal Flood WarningINDBoone, Hendricks, Montgomery, Putnam2 hr
Jun 4, 3:42 AM EDTSevere Thunderstorm WarningINDRush48 min
Jun 4, 4:29 AM EDTAreal Flood WarningINDHendricks, Marion2 hr
Jun 4, 5:12 AM EDTFlash Flood WarningINDHamilton, Hancock, Madison2 hr
Jun 4, 5:21 AM EDTSevere Thunderstorm WarningINDHendricks, Morgan, Putnam24 min
Jun 4, 5:26 AM EDTFlash Flood WarningINDMarion94 min
Jun 4, 5:50 AM EDTAreal Flood WarningINDBoone, Fountain, Hendricks, Montgomery, Parke, Putnam and 2 more30 hr
Jun 4, 5:56 AM EDTAreal Flood WarningINDDelaware, Henry, Randolph30 hr
Jun 4, 6:16 AM EDTAreal Flood WarningINDBartholomew, Brown, Clay, Decatur, Hendricks, Johnson and 8 more24 hr
Jun 4, 6:23 AM EDTFlash Flood WarningINDBoone, Clay, Fountain, Hendricks, Montgomery, Parke and 3 more97 min
Jun 4, 6:41 AM EDTSevere Thunderstorm WarningINDClay, Greene, Sullivan34 min
Jun 4, 6:53 AM EDTFlash Flood WarningINDDelaware, Hamilton, Hancock, Henry, Madison, Marion and 1 more86 min
Jun 4, 7:18 AM EDTSevere Thunderstorm WarningINDBrown, Greene, Monroe42 min
Jun 4, 7:23 AM EDTFlash Flood WarningINDBartholomew, Brown, Clay, Decatur, Hendricks, Johnson and 7 more2 hr
Jun 4, 12:02 PM EDTSevere Thunderstorm WarningINDJackson43 min
Jun 4, 12:44 PM EDTRiver Flood WarningINDHamilton, Madison59 hr
Jun 4, 12:44 PM EDTRiver Flood WarningINDMorgan, Owen5 days
Jun 4, 12:44 PM EDTRiver Flood WarningINDMorgan, Owen6 days
Jun 4, 12:44 PM EDTRiver Flood WarningINDGreene, Owen12 days
Jun 4, 12:44 PM EDTRiver Flood WarningINDDaviess, Greene, Knox15 days
Jun 4, 12:44 PM EDTRiver Flood WarningINDDaviess, Greene, Knox14 days
Jun 4, 12:44 PM EDTRiver Flood WarningINDDaviess, Gibson, Knox, Pike16 days
Jun 4, 12:44 PM EDTRiver Flood WarningINDDaviess, Gibson, Knox, Pike17 days
Jun 4, 12:44 PM EDTRiver Flood WarningINDGibson, Knox19 days
Jun 4, 12:44 PM EDTRiver Flood WarningINDGibson, Knox, Posey18 days
Jun 4, 12:44 PM EDTRiver Flood WarningINDClay, Greene64 hr
Jun 4, 12:44 PM EDTRiver Flood WarningINDShelby66 hr
Jun 4, 12:44 PM EDTRiver Flood WarningINDBartholomew, Jackson3 days
Jun 4, 12:44 PM EDTRiver Flood WarningINDJackson, Lawrence, Washington13 days
Jun 4, 12:44 PM EDTRiver Flood WarningINDLawrence, Martin11 days
Jun 4, 2:33 PM EDTRiver Flood WarningINDDelaware, Madison44 hr
Jun 4, 2:33 PM EDTRiver Flood WarningINDHamilton, Marion3 days
Jun 4, 2:33 PM EDTRiver Flood WarningINDMarion, Morgan46 hr
Jun 4, 2:33 PM EDTRiver Flood WarningINDMarion, Morgan3 days
Jun 4, 3:20 PM EDTSevere Thunderstorm WarningINDClay, Greene, Sullivan, Vigo40 min
Jun 4, 3:56 PM EDTSevere Thunderstorm WarningINDClay, Greene, Owen, Vigo49 min
Jun 4, 4:11 PM EDTSevere Thunderstorm WarningINDBrown, Monroe, Owen64 min
Jun 4, 4:16 PM EDTAreal Flood WarningINDClay, Greene, Owen, Sullivan, Vigo3 hr
Jun 4, 4:37 PM EDTFlash Flood WarningINDClay, Owen, Sullivan, Vigo4 hr
Jun 4, 4:42 PM EDTSevere Thunderstorm WarningINDBartholomew, Brown, Decatur, Greene, Jackson, Jennings and 3 more63 min
Jun 4, 4:48 PM EDTSevere Thunderstorm WarningINDPutnam25 min
Jun 4, 4:56 PM EDTSevere Thunderstorm WarningINDBrown, Johnson, Morgan34 min
Jun 4, 4:59 PM EDTFlash Flood WarningINDBrown, Monroe, Morgan4 hr
Jun 4, 5:09 PM EDTSevere Thunderstorm WarningINDHendricks20 min
Jun 4, 5:26 PM EDTFlash Flood WarningINDBartholomew, Decatur, Jennings4 hr
Jun 4, 6:01 PM EDTFlash Flood WatchINDBoone, Carroll, Clinton, Delaware, Hamilton, Hancock and 7 more4 hr

Nearby

Flash Flood Warnings in Indiana, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.